# SDR 06FDEA04006

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INT AILERON FOUND CORROSION UNDER SKIN AILERON LOWER SIDE SKIN AT STA 300 XIA.  CUT DAMAGED SECTION OF LOWER SKIN.  REPAIRED IAW SRM 57-10-00 FIG 86 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I027611/N02611.
